| Model Number |
CV-V1 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned for investigation.Upon evaluation of the device, the reported issue was confirmed due to a faulty power supply.In addition, front panel light-emitting diode failure to glow properly due to a faulty front panel, flickering image due to a faulty receptacle unit, and tank holder rust were observed.The root cause of the reported event cannot be determined at this time.However, if additional information becomes available this report will be supplemented accordingly.
Event or Problem Description
The customer reported the video system center fails to switch on.There was no patient harm or user injury reported due to the event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and correction to b5.The information included in b5 was inadvertently left out of the initial medwatch report.Please see updates to b5, h4, h6 and h10.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 years since the subject device was manufactured.Based on the results of the investigation, it¿s likely the device did not power on because of a poor power supply.The root cause of the poor power supply was unable to be identified.Additionally, it¿s likely the front panel did not illuminate properly due to a failure in the front led panel.The root cause of the front led panel failure was unable to be identified.Olympus will continue to monitor field performance for this device.
Event or Problem Description
The customer reported the video system center fails to switch on.The event occurred during the initial startup of the day/morning check.There was no procedure involved.There was no patient harm or user injury reported due to the event.The device was returned to olympus for inspection, and the repair center found the front panel led was not glowing properly due to faulty front panel, which is also a potential adverse event.